# SDR DALA2016091506638

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520-598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK LBL 22, BS 520 - 598 HAS TWO AREAS OF EXPOSED METAL.  REPLACED THE SECTION OF SEAT TRACK IAW SRM 53-20-52 REPAIR 5. FABRICATED THE NEW SECTION  IAW SRM 53-20-05 REPAIR 5.
